# SDR UPS97222153

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION FOUND TO BE OUT OF LIMITS ON INTERCOSTAL ATTACHED TO STRINGER AT FS 312 STR 18 APPROX 12 INCHES BELOW FLOORBEAM.  REF N/R 490324 REMOVED, FABRICATED AND INSTALLED INTERCOSTAL PER BOEING DWG 69-22183 AND SRM 51-10-2, 51-30-2.
